Degree of Approximation for Bivariate Chlodowsky-Szasz-Charlier Type Operators


Agrawal P. N., İSPİR N.

RESULTS IN MATHEMATICS, vol.69, pp.369-385, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2016
  • Doi Number: 10.1007/s00025-015-0495-6
  • Journal Name: RESULTS IN MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.369-385
  • Keywords: Chlodowsky-Szasz operators, Charlier polynomials, GBS operators, weighted modulus of continuity, BERNSTEIN-CHLODOVSKY POLYNOMIALS, THEOREM
  • Gazi University Affiliated: Yes

Abstract

We consider a combination of Chlodowsky polynomials with generalized Szasz operators involving Charlier polynomials. We give the degree of approximation for these bivariate operators by means of the complete and partial modulus of continuity, and also by using weighted modulus of continuity. Furthermore, we construct a GBS (Generalized Boolean Sum) operator of bivariate Chlodowsky-Szasz-Charlier type and estimate the order of approximation in terms of mixed modulus of continuity.